# SDR SWIA200820034

- Difficulty date: September 3, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 28,782 hours, 40,854 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN WOULD NOT RETRACT.  FOUND TARGET BACKED OFF ON LEFT GEAR.  ADJUSTED TARGET.
